DOI QR코드

DOI QR Code

REMARKS ON K-STARCOMPACT SPACES

Song, Yan-Kui

  • Published : 2007.10.31

Abstract

In this note, we construct an example of a Hausdorff K-starcompact (hence, $1\frac{1}{2}$-star-compact) space X having a regular closed $G_{\delta}-subset$ which is not $1\frac{1}{2}$-starcompact (hence, not K-starcompact).

Keywords

Phrases;Stasrcompact;K-starcompact

References

  1. E. K. van Douwn, G. M. Reed, A. W. Roscoe, and I. J. Tree, Star covering properties, Topology and its Appl. 39 (1991), 71-103 https://doi.org/10.1016/0166-8641(91)90077-Y
  2. S. Ikenaga and T. Tani, On a topological concept between countable compactness and pseudocompactness, Research Reports of Numazu Technical College 26 (1990), 139-142
  3. M. V. Matveev, A survey on star-covering properties, Topological Atlas, pre print No 330, 1998
  4. S. Mrowka, On complete regular spaces, Fund. Math. 41 (1954), 105-106
  5. Y.-K. Song, On some questions on star covering properties, Q and A in General Topology 18 (2000), 87-92
  6. Y.-K. Song, A study of star-covering properties in topological spaces, Ph. D. Thesis, Shizuoka University, Japan, 2000
  7. R. Engelking, General topology, revised and completed edition, Heldermann Verlag, Berlin, 1989